# SDR SWIA202266397

- Difficulty date: June 27, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS409.00+128 Â€“ FS559.00 RH PRESSURE FLOOR SILL PANEL HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 8/31/2022)    REPAIRED RH PRESSURE FLOOR SILL PANEL AT FS409.00+128 Â€“ FS559.00 REF. REO 601R-53-41-666 REV-C DATED: 2012-11-06 & REO 601R-53-41-3044 REV-- DATED: 2022-07-05 AND  CRJ200 SRM 51-21-06. LEAK CHECK GOOD. SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED
